# SDR DALA1140660627

- Difficulty date: June 9, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1460 ABOVE STR 29L.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187562 W/O NR 87878720001.  FABRICATED REPAIR J SECTION PER SRM 53-00-07 FIG 201.
